MathSciNet Relay Station
MathSciNet bibliographic data
MR2578470 37P50 (11S82 12J25 37A25 37A35 37B40 37F10)
Favre, Charles; Rivera-Letelier, Juan Théorie ergodique des fractions rationnelles sur un corps ultramétrique. (French) [Ergodic theory of rational maps over an ultrametric field] Proc. Lond. Math. Soc. (3) 100 (2010), no. 1, 116–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement